Jump to content

Weening off Keppra


Recommended Posts

Hi everyone,

I took Keppra for two months (twice a day) and after my last angiogram the Dr started weening me off. First week I took one every day and this week I started every other day. I have noticed my headaches are a little more intense (more stabbing pains and tension) and I have been very snappish and short with people.

I am also on vacation, at the beach, and its my third day and had to leave the beach to go cry and then lay down. I have been doing quite a bit and with the weening as well, I'm thinking my brain and body are tired.

What type of side affects, if any, did anyone have coming off Keppra?

Thanks for any info.

I

Link to comment
Share on other sites

I,

Hope you are well soon, perhaps it's the stress of holidaying.

Order from Win, get out there and enjoy yourself when possible.

Passes I some headache pills and water.

Good luck and try and enjoy the rest of hols xx

Love

WinB143 xx xx

Link to comment
Share on other sites

Thanks Casey and Win,

Definitely taking Tylenol and drinking more water today. Forgot to mention I helped my daughter make a sand castle, which meant a lot of bending and digging. Not such a good idea in retrospect but what ya gonna do when you have an 8 yr old? :)

Link to comment
Share on other sites

I feel pretty good today. Just got back from fishing with my 9 year old grand daughter. When I'm off I will ask them to kiss my forehead. It feels good, and they seem to like being able to do something that helps. Of course I have the sweetest grandkids on Earth!

Kids are so healing.

Link to comment
Share on other sites

One day at a time.

It seems so trite, but it really is true. Each day, you'll notice some improvements. Some may be from weaning off drugs and some are do to your individual rate of recovery. It is always good sign when your doctor thinks you're ready to come off any drug, that means you're healing well. Think on this.

~Kris

Link to comment
Share on other sites

Thanks Kris. Needed to hear this. I all of a sudden this morning started feeling very dizzy and some pressure, which always scares me and and to go lay down. 2 hours later I am a little better. Think I've just done too much.

Iola

Edited by iola
Link to comment
Share on other sites

Iola, I think I am beginning to see some improvement. This is day 21 since my last dose of Keppra. I have been moderately active the last couple of days and while symptoms aren't gone, they are some improved. I went all day without a dizzy spell yesterday and no headache. My general sense of well being seems better too. Hang in there and expect things to get better!

Thanks so much. I had terrible dizziness today but I think that was a combination of both coming off the keppra and doing so much. Today was my last dose so we shall see what the rest of the month brings. The dr said I could drive after a week of being completely off so I am hopeful. There is always hope.

I

Link to comment
Share on other sites

Good morning,

Latest status. I am on my 5th day off keppra and I am doing okay. Headaches are a bit more intense and still a bit dizzy. Always tired but I still get up and do things. I find a shower makes me feel better all over. I swear my brain feels sore, which I suppose it is.

Casey, how are you doing off keppra today?

Edited by penny
Altered Text talk
Link to comment
Share on other sites

"I"

I am still on keppra and get dizzy, so be well and no Stress xx Whatsoever .

I turned over in bed last night and I nearly fell outta bed. Got up at 3.30am and fell asleep in armchair.

Never felt giddy there, weird Win lol.

Be Well

WinB143 xx

Link to comment
Share on other sites

CaseyR

Thanks for your update as well. So glad to hear your dizziness and fatigue are manageable. And most of all, the headaches are dissipating. All good news. Oh, I try not to bend down at the waist. It's a habbit I USED to have. :) I do go out and pull weeds and walk around the yard for some exercise. I get these darn headaches that start at the top of my head and feels like it migrates out to the sides. I get them througout the day. Hate'm. Sometimes they dart through my left eye, which I have an appt with an opthomologist next week.

I used to laugh at my grandma when she and her girlfriends would get together and talk about all their aches and pains. And, whose were the WORST. Funny, I find myself doing that now and I'm only 47.

Edited by penny
Removed quote
Link to comment
Share on other sites

Hi Win,

Oh, I must sleep with my head propped up or else I am D I Z Z Y!!. I drop things all the time and trip over my feet. I just laugh. Will you have to remain on keppra, if you do not mind me asking? Some times the chair just feels better than the bed. I slept in our recliner for 6 weeks when I had my prior surgery way back when. I could not lay down flat for months.

Hope you are sleeping well tonight.

i

Edited by penny
Removed quote
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...